MathSciNet Relay Station
MathSciNet bibliographic data
MR307317 (46 #6437) 60G15
Qualls, Clifford; Watanabe, Hisao An asymptotic $0-1$ behavior of Gaussian processes. Ann. Math. Statist. 42 (1971), 2029–2035.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement